# SDR SIMA20150813004

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 32,619 hours, 28,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LAST FLOOR PROXIMITY STRIP LIGHT IN THE AFT CABIN IS INOPERATIVE.  R & R THE LAST FLOOR PROXIMITY LIGHT STRIP IN THE AFT CABIN IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
